# SDR UPS08851754

- Difficulty date: February 25, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT INBOARD FLAP STA 98 EXTERIOR SKIN REPAIR DOUBLER GOUGED.  REPAIRED LT INBOARD FLAP STA 98 EXTERIOR SKIN REPAIR DOUBLER IAW SRA 51-1- 21A, SRM 57-07-01 FIG 001 AND SRM 51-3-2.
